MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A25-25/C95 O20V
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply¿.Device remains implanted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, 7 months post implant during a routine follow up, a type iiib endoleak was identified.Physician elected to implant another bifurcated stent graft to treat this event.The patient is doing well.
 
Additional Manufacturer Narrative
The manufacturing lot review confirmed all devices met specifications prior to release.The devices were not returned as they remain implanted, and therefore no sample evaluation was completed.A clinical assessment was completed based on the received medical records.The reported type iiib endoleak of the proximal extension was confirmed.This event is most likely anatomy-related due to the thickened calcifications at the site of the endoleak.The procedure-related harms for the event could not be determined, and the final patient status was reportedly well post reline procedure.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections to h6 result code; remove 3233 h6 conclusion code; remove 11.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately, 6 months post implant during a routine follow up a type iiib endoleak was identified.Physician elected to treat with another bifurcated stent graft.Patient is reportedly doing well.As of date, there have been no additional patient sequelae reported.Additional information received confirming that the type iiib endoleak was successfully resolved at the conclusion of the re-intervention on (b)(6) 2019.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9594244
Report Number2031527-2020-00014
Device Sequence Number16258100
Product Code MIH
UDI-Device Identifier00818009010124
UDI-Public(01)00818009010124(17)211026
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2020
Device Model NumberA25-25/C95 O20V
Device Lot Number1726632-002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0008-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT, SERIAL # (B)(6).; INFRARENAL EXTENSION, LOT#1726632002
Outcome Attributed to Adverse Event Required Intervention;